# SDR HEEA073793

- Difficulty date: June 19, 2001
- Submitted: June 26, 2001
- Operation: General aviation
- Aircraft: N40466
- Make and model: Snias AS350B2
- Aircraft serial: 3004
- Aircraft time: 4,830 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 704A33633116
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELASTOMERIC RUBBER SEPARATED BEYOND LIMITS. SENDING TO VENDOR FOR REPAIR.
